# SDR HEEA076480

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 6,819 hours
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 7021450601
- Part serial: 01022813
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM DROPS OFF IN FLIGHT. PENDING VENDOR REPAIR.
